# SDR USAABB97048

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFO - FL 74 - CLIMBING THROUGH 8000 FEET, CREW RECEIVED THE AMBER THRUST REVERSER LIGHT.  FLIGHT RETURNED TO SFO.  UPON LANDING, CREW RECEIVED AND OVERHEAT INDICATION ON THE NR 2 BRAKE.  MAINTENANCE TROUBLESHOT THE THRUST REVERSER SYSTEM PER THE FIM.  NO PROBLEMS WERE FOUND.  (M)
